MathSciNet Relay Station
MathSciNet bibliographic data
MR2041223 37A25 (28D05 47A35)
Gouëzel, Sébastien Sharp polynomial estimates for the decay of correlations. Israel J. Math. 139 (2004), 29–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement